# SDR 99T64R247AR

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1554 - REMOVED AND REPLACED RT INBOARD FLAP WEDGE LOWER SKIN DUE TO EXCESSIVE DAMAGE.  FABRICATED NEW RT INBOARD FLAP WEDGE LOWER SKIN PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  INSTALLED IAW DC-8 SRM 51-1-21.  REF:  ARROW AIR, ARWA.  (X)
